# SDR FDEA202305110852

- Difficulty date: May 11, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N691FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 877
- Aircraft time: 21,223 hours, 12,068 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1752015
- Part serial: 13222H5838
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT FL360, CAPTAIN S WINDSHIELD BEGAN ARCING AT  BOTTOM LEFT BASE. SHORTLY AFTER IT BEGAN ARCING,  WINDSHIELD SHATTERED ACROSS ENTIRE SCREEN. FOLLOWED  QRH AND TURNED OFF WINDOW HEATER. NO CRACKING  OBSERVED ON INSIDE OF COCKPIT. DECLARED AN  EMERGENCY AND LANDED UNEVENTFULLY WITH NO FURTHER  DEGRADATION OF WINDOW.  PERFORMED CAPT S WINDSHIELD REMOVAL AND INSTALL FROM STEP F(2) THRU COMPLETION IAW AMM 56-11-11-04, OPS TEST FAILS POWER CIRCUIT AND SAFETY TESTS, FOUND TEMP CONTROLLER FOR LEFT SIDE, LOCATION 19DG TO BE FAULTY IAW TSM 30-42-00, REMOVED AND REPLACED WINDOW TEMPERATURE CONTROL UNIT (19DG) REF AMM 30-42-11-04 , OPS CHECK GOOD. A/C OK FOR SERVICE.
